0
 
Author: Sorting Last Post on Top ↓ Message:
TECHDOC's Photo TECHDOC Posts: 115
7/27/12 1:39 A

My SparkPage
Send Private Message
Reply
A lot of heart meds react with foods too and cause tachycardia. Ask your doctors which food might do that. Like grapefruit or you may need to increase your potassium. But the best way is definately to talk to your doctor and track your food and activities for at least a week and see if you can find a pattern in either avtivity or diet. Good luck!

Hearts4Bart www.hearts4bart.com


 current weight: 211.0 
 
286
259.5
233
206.5
180
TIMOTHYNOHE's Photo TIMOTHYNOHE Posts: 4,317
7/15/12 12:18 A

My SparkPage
Send Private Message
Reply
Riught off the top of my head I would suggest putting a call into your doctor.

Start by doing what is necessary, then do what is possible and suddenly you will be doing the impossible -- St Francis of Assisi

Rock 'n' Roll Dublin Half Marathon, Dublin, Ireland, 8/5/2013
ie.competitor.com/dublin/


MADMOM10 SparkPoints: (441)
Fitness Minutes: (65)
Posts: 10
7/14/12 10:38 A

My SparkPage
Send Private Message
Reply
I just recently started on heart medication and it is hard to do any activity without feeling
like my heart is racing. any suggestions? emoticon

Total SparkPoints: 441
 
250
312
374
436
499
SparkPoints Level 3
Page: 1 of (1)  

Report Innappropriate Post

Other Healthy Hearts Introduce Yourself to Team Forum Posts

Topics: Last Post:
new here 10/21/2013 4:44:58 PM
One step at a time 10/26/2013 8:47:02 AM
brand newbie 7/22/2013 1:34:54 AM
New to SparksPeople 2/19/2014 5:48:37 PM
Hi. I'm nancy I have had 3 heart attacks 5/25/2014 8:44:49 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x9777x48978271

Review our Community Guidelines